# SDR DL72K972700

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Misinstalled
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS MANDATED BY DAL SI 4-59271-12AD, MTC FOUND A .031 GAP BETWEEN THE NR 1 SLAT ACTUATOR AND THE SUPPORT FITTINGS.  THE GAP WAS SHIMMED PER THE REQUIREMENTS OF BAC S/B 727-57-0130 AND DOCUMENTED IN ER/A 363526-14AD.
